Alert archive / Kansas / Tornado Warnings in 2005

Tornado Warning 28, NWS Goodland, KS

June 9, 2005Graham County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 9, 2005, 4:13 PM CDT for Graham County, Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2005, 4:13 PM CDT (21:13 UTC)
Expired
Jun 9, 2005, 5:00 PM CDT
In force
47 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

County Graham County, KS

The radar

The Goodland radar (KGLD), 150 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:17 PM CDTHAIL 0.752 Nw Morland, KS
Jun 9, 4:25 PM CDTTORNADO5 Wsw Hill City, KS
Jun 9, 4:50 PM CDTHAIL 1.753 S Hill City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 2:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3849 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
2.1
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 092115
TORGLD
KSC065-092200-
/O.NEW.KGLD.TO.W.0028.050609T2113Z-050609T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
413 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  GRAHAM COUNTY IN NORTHWEST KANSAS

* UNTIL 500 PM CDT

* AT 405 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 5 MILES
  NORTH-NORTHEAST OF ST PETER MOVING NORTHEAST AT 10 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  MORLAND BY 420 PM CDT...
  PENOKEE BY 440 PM CDT...
  HILL CITY BY 500 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WALL CLOUDS AND PERSISTENT 
STRONG LOW LEVEL ROTATION DURING THE PAST 30 MINUTES.  THIS IS A 
DANGEROUS STORM.  TAKE COVER IMMEDIATELY.

LAT...LON 3956 10011 3913 10012 3913 9972 3956 9972

$$

DLF
3 follow-up statements
000 
WWUS53 KGLD 092127
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
323 PM MDT THU JUN 9 2005

KSC065-092200-
/O.CON.KGLD.TO.W.0028.000000T0000Z-050609T2200Z/
GRAHAM KS-
423 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 500 PM CDT FOR GRAHAM COUNTY...

AT 423 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  TRAINED WEATHER SPOTTERS 
NOW REPORT A LARGE TORNADO 8 MILES SOUTHWEST OF HILL CITY.  THIS 
STORM HAS SLOWED AND HAS TURNED EAST-NORTHEAST AT 20 MPH.

PEOPLE IN AND SOUTH OF HILL CITY SHOULD TAKE COVER NOW

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3956 10011 3913 10012 3913 9972 3956 9972

$$

DLF
000 
WWUS53 KGLD 092133
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
332 PM MDT THU JUN 9 2005

KSC065-092200-
/O.CON.KGLD.TO.W.0028.000000T0000Z-050609T2200Z/
GRAHAM KS-
432 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 500 PM CDT FOR GRAHAM COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING A LARGE TORNADO.  THIS TORNADO WAS LOCATED 
ABOUT 5 MILES SOUTHWEST OF HILL CITY...MOVING EAST-NORTHEAST AT 20 
MPH.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT 
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN 
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.  IF IN MOBILE HOMES OR 
VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. 

LAT...LON 3956 10011 3913 10012 3913 9972 3956 9972

$$

DLF
000 
WWUS53 KGLD 092146
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
345 PM MDT THU JUN 9 2005

KSC065-092200-
/O.CON.KGLD.TO.W.0028.000000T0000Z-050609T2200Z/
GRAHAM KS-
445 PM CDT THU JUN 9 2005

...A TORNADO WARNING CONTINUES UNTIL 500 PM CDT FOR GRAHAM COUNTY...

AT 444 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG LOW LEVEL ROTATION.  THE STRONGEST 
ROTATION IS LOCATED JUST SOUTHEAST OF HILL CITY...MOVING 
EAST-NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOGUE 
AND NICODEMUS.

LAT...LON 3956 10001 3913 10002 3913 9961 3956 9961

$$

DLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 9, 2:35 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 9, 2:35 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
135 PM MDT THU JUN 9 2005

12Z UPPER AIR ANALYSIS CONTINUED TO INDICATE LONG WAVE TROUGH OVER
THE WESTERN CONUS. SERIES OF SHORT WAVES WERE NOTED ROUNDING THE
BASE OF THE TROUGH ACROSS SOUTHWEST CONUS. WHILE BOTH MODELS
INITIALIZED REASONABLY WELL WITH HEIGHTS ALOFT. ETA WAS A BIT TO
WARM AT H500 ACROSS THE CENTRAL PLAINS. AT H850...BOTH MODELS
INITIALIZED THE POSITION OF THE WARM FRONT  RATHER POORLY. ALSO AT
H850 MODELS...ESPECIALLY THE GFS WERE REALLY UNDERDOING THE MOISTURE
ON THE 12Z DDC SOUNDING WITH THE ETA SLIGHTLY BETTER. PRIMARY
FORECAST CONCERN IS SVR WX/HEAVY RAIN THREAT THE NEXT TWO DAYS AS
SERIES OF WAVES SLIDES OVER THE AREA AHEAD OF LARGE UPPER LEVEL
TROUGH.

TONIGHT...AM EXPECTING BOTH WARM FRONT AND DRYLINE TO GET ITSELF
ORGANIZED BY 00Z. PLENTY OF CONVERGENCE ALONG BOTH BOUNDARIES AND
WITH SHORT WAVE JUST ENTERING THE AREA SEE NO REASON WHY BOTH
BOUNDARIES WILL NOT BECOME ACTIVE. SHEAR/INSTABILTY ALL POINT TO
RATHER WIDESPREAD SEVERE WEATHER OUTBREAK THIS EVENING AND AT THIS
TIME SEE NO REASON TO ARGUE WITH THAT. ASIDE FROM THE SEVERE WEATHER
THREAT...HEAVY RAIN LOOKS INCREASINGLY LIKELY ACROSS OUR NORTHEAST
CWA. LOW LEVEL JET REALLY GETS CRANKED UP AFTER 00Z BEFORE FRONT
SAGS SOUTH. WITH FRONTAL BOUNDARY TO THE SOUTH AND JET IMPINGING ON
IT...WOULD EXPECT NUMEROUS CELLS TO FIRE ALONG IT THEN TRACK NORTH.
WITH THIS IN MIND WILL KEEP HIGHEST POPS IN THE NORTHEAST. WILL
ISSUE A FLASH FLOOD WATCH ACROSS THIS AREA AS 3 HOUR FFG IS PRETTY
LOW. MAY SEE SOME LOW END WIND ADVISORY WINDS IN THE SOUTHEAST CWA
AS LOW DEEPENS AND AGAIN BEHIND COLD FRONT AS STRONG PRESSURE RISES
COINCIDE WITH STRONG CAA. THINK IT MIGHT BE A TOO SHORT OF WINDOW TO
HIT CRITERIA...BUT WILL UP WINDS TONIGHT.

FRIDAY-SUNDAY...DUE TO BUSY FIRST PERIOD WEATHER...WILL KEEP REST OF
DISCUSSION BRIEF. MAIN CONCERN THROUGH THIS PERIOD WILL CONTINUE TO
BE PRECIPITATION AND POSSIBLE HYDRO PROBLEMS AS WAVE AFTER WAVE
CONTINUES TO EJECT AHEAD OF ROCKY MOUNTAIN TROUGH. ALL IN ALL DIDNT
MAKE ANY LARGE CHANGES TO GOING FORECAST HERE...EXCEPT TO DELAY POPS
A BIT ON FRIDAY CLOSER TILL THE EVENING WHEN BEST DYNAMICS APPROACH.
AGAIN HYDRO PROBLEMS WILL BE BIG CONCERN AS AREAS THAT RECEIVE HEAVY
RAIN TONIGHT WILL HAVE A SHOT AT SEEING MORE THROUGH SUNDAY. SUNDAY
ALSO LOOKS TO SEE THE STRONGEST FORCING AS IMPRESSIVE SHORTWAVE
MOVES OVER THE AREA. ETA/GFS REALLY DIVERGE WITH TIMING HERE WITH
THE GFS LOOKING LIKE ITS MOVING SUCH A STRONG WAVE A BIT TOO FAST.

IN THE EXTENDED...MEDIUM RANGE MODELS CONTINUE TO STRUGGLE WITH
EXPECTED PATTERN SHIFT NEXT WEEK. WHILE ALL MODELS GENERALLY AGREE
THAT TROUGH OVER THE ROCKIES WILL LIFT OVER THE PLAINS ALLOWING FOR
A RIDGE TO BUILD OVER THE ROCKIES LATE NEXT WEEK...DETAILS VERY
SKETCHY AT THIS POINT. PRIMARY WORRY IS THE SPEED OF WHICH THIS WAVE
WILL LIFT OUT. GFS THE FASTEST WITH WAVE WHILE ECMWF IS BY FAR THE
SLOWEST WITH OTHER MEDIUM RANGE MODELS IN BETWEEN. ENSEMBLES ALSO
BEGINNING TO SHOW ABOUT 5 MEMBERS THAT LOOK A LOT LIKE THE ECMWF.
WITH THIS IN MIND WENT WITH A 06Z DGEX/GFS COMPROMISE WHICH SLOWS
WAVE DOWN QUITE A BIT. MAJOR IMPACT OF THIS CHANGE IS TO HOLD ON TO
POPS A BIT LONGER INTO MONDAY MORNING THAN PREVIOUS FORECAST. DIDNT
MAKE A LOT OF CHANGES TO OTHER PARAMETERS...EXCEPT TO BUMP UP HIGHS
A BIT ON WED-THURS AS UPPER RIDGE BUILDS OVER THE AREA.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
.KS...FLASH FLOOD WATCH UNTIL 08Z FOR NORTON-DECATUR-RAWLINS.
.NE...FLASH FLOOD WATCH TIL 08Z FOR RED WILLOW AND HITCHCOCK.
.CO...NONE.

&&

JRM
Hazardous weather outlook, Jun 9, 11:38 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1038 AM MDT THU JUN 9 2005

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101200-
CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS-
GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS-
RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS-
WICHITA KS-YUMA COUNTY CO-
1038 AM MDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME
SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...WIDESPREAD SEVERE WEATHER IS LIKELY...

CONDITIONS ARE VERY FAVORABLE FOR SUPERCELL THUNDERSTORMS WHICH
COULD CONTAIN VERY LARGE DAMAGING HAIL...WIND GUSTS ABOVE 70
MPH...AND TORNADOES. THERE ARE THREE MAIN AREAS OF CONCERN. ONE AREA
OF THUNDERSTORMS WILL FORM ON THE FRONT RANGE OF THE ROCKIES AND MOVE
INTO EAST CENTRAL COLORADO BY MID AFTERNOON. OTHER THUNDERSTORMS ARE
EXPECTED TO FORM ALONG A WARM FRONT FROM NEAR SAINT FRANCIS KANSAS TO
MCCOOK NEBRASKA BY LATE AFTERNOON. OTHER MORE ISOLATED STORMS ARE
EXPECTED ALONG A DRYLINE FROM GOODLAND TO LEOTI. ALL STORMS WILL MOVE
EAST AND NORTHEAST...EVENTUALLY AFFECTING MOST OF THE TRI STATE
REGION.

VERY LARGE HAIL IS POSSIBLE WITH ANY STORM THIS AFTERNOON AND
EVENING. THE HIGHEST THREAT FOR TORNADOES WILL BE ALONG THE WARM
FRONT NEAR THE KANSAS/NEBRASKA STATE LINE....AND ALSO WITH ANY
ISOLATED CELLS THAT FORM ON THE DRYLINE OVER NORTHWEST KANSAS.
DAMAGING STRAIGHT LINE WINDS ARE POSSIBLE WITH ANY STORM...BUT THE
HIGHEST THREAT WILL BE SOUTH OF INTERSTATE 70 AND ALONG AND WEST OF
HIGHWAY 27 DURING THE EVENING.

IN ADDITION TO THE TRADITIONAL SEVERE WEATHER THREATS...THERE IS
ENOUGH MOISTURE IN THE ATMOSPHERE TO PRODUCE VERY HEAVY RAINFALL
WHICH MAY LEAD TO FLASH FLOODING...ESPECIALLY ALONG AND NORTH OF
INTERSTATE 70 DURING THE LATE EVENING AND OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY LOOKS TO BE ANOTHER ACTIVE SEVERE WEATHER DAY SIMILAR TO
TODAY. THE WEATHER PATTERN WILL CHANGE LITTLE THROUGH SUNDAY...WITH
THUNDERSTORMS AND SEVERE WEATHER POSSIBLE EACH AFTERNOON. DURING THE
EVENING AND OVERNIGHT HOURS THE THREAT WILL SHIFT TO HEAVY RAIN AND
POSSIBLE FLOODING. FLOOD OR FLASH FLOOD WATCHES AND WARNINGS MAY BE
NEEDED.

FOR MONDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS EXISTS...BUT
THE THREAT FOR SEVERE THUNDERSTORMS OR HEAVY RAIN APPEAR TO BE LOW.
.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM MDT (2 PM CDT) TODAY.

BURKE

In the hours before

Local storm report, Jun 9, 3:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
209 PM MDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             HERNDON                 39.91N 100.79W
06/09/2005  0.75 INCH        RAWLINS            KS   TRAINED SPOTTER

&&

MMEHLE
Local storm report, Jun 9, 3:18 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
218 PM MDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     HAIL             11 SE HOXIE             39.24N 100.29W
06/09/2005  0.75 INCH        SHERIDAN           KS   PUBLIC

&&

MMEHLE
Local storm report, Jun 9, 3:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
251 PM MDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             SW NORTON               39.84N 99.89W
06/09/2005  1.50 INCH        NORTON             KS   TRAINED SPOTTER

&&

KG
Local storm report, Jun 9, 3:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
254 PM MDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             NORTON                  39.84N 99.89W
06/09/2005  1.00 INCH        NORTON             KS   PUBLIC

&&

KG
Local storm report, Jun 9, 3:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
257 PM MDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             NORTON                  39.84N 99.89W
06/09/2005  0.88 INCH        NORTON             KS   TRAINED SPOTTER

&&

MMEHLE
Local storm report, Jun 9, 4:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
310 PM MDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TORNADO          5 NNE SAINT PETER       39.26N 100.05W
06/09/2005                   GRAHAM             KS   STORM CHASER

&&

KG

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:53 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins41 min
Jun 9, 2:58 PM CDTSevere Thunderstorm WarningGLDSheridan32 min
Jun 9, 3:31 PM CDTTornado WarningGLDGraham44 min
Jun 9, 3:40 PM CDTTornado WarningGLDSheridan22 min
Jun 9, 3:53 PM CDTSevere Thunderstorm WarningGLDNorton34 min
Jun 9, 4:22 PM CDTSevere Thunderstorm WarningGLDDecatur53 min
Jun 9, 4:33 PM CDTTornado WarningGLDDecatur47 min
Jun 9, 4:56 PM CDTTornado WarningGLDGraham34 min
Jun 9, 5:31 PM CDTSevere Thunderstorm WarningGLDGraham37 min

Nearby

Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.